Hi, I'm currently on dialysis 3 times/wk, and I'm still urinating quite a bit. I have no weight gain before every treatment. I've been noticing that dialysis is making me feel worse than I normally do. After each treatment my blood pressure would jump into the 200s/100s. I feel like I'm not retaining fluid and feel much better, along with good blood pressure on days that I don't have dialysis. Is this normal of someone who's on dialysis? Should I think about stopping dialysis?
Have you discussed this with your Dr?
Have you ever heard of peritoneal dialysis (PD)? I've been doing PD for over 6yrs and feel great most of the time. No up or downs like on hemo. B/P is pretty stable. In fact I was on B/P meds pre-dialysis, but a month into PD I was taken off B/P meds.
I wouldn't stop dialysis. DIalysis is what will keep you alive and well,, you must discuss how you feel to your health care professionals and see if they need to make adjustments to your treatment.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.